| Catalog Number |
150610004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Unspecified Tissue Injury (4559)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Tkjr done size 5 femur, size 4 tibia, 5mm insert, 32 patella.Radiolucent lines evident on x-ray, patient experiencing pain hence the decision to revise all implants.Once exposure was gained, the implants were removed using osteotomes, noted that the implants were not loose.However the decision had been made to remove at this time due to pain that the patient had been experiencing and also the implants had been compromised in terms of cement mantle.Attune revision implanted with size 4 tibia and 45mm partial coated sleeve with 12x60 pressfit stem.Bone loss on the femur was minimal so a size 5 femur with a 14x60 pressfit stem was placed.The knee was balanced with a 10mm crs insert the 32mm patella implant remained insitu.
Event or Problem Description
Additional information received states that there was no surgical delay.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product 150610004/lot 8560056 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product 150610004/lot 8560056 combination.